# SDR CA030616004

- Difficulty date: June 13, 2003
- Submitted: July 14, 2003
- Operation: General aviation
- Make and model: Dhav DHC7102
- Aircraft time: 34,914 hours
- Engine: Pwa PT6A50
- Propeller: Hamstd 24PF305
- System (JASC): 3234 · Landing Gear Selector
- Part: Solenoid
- Part number: 574205A
- Condition: Failed
- Location: Selector Valve
- Part time: 35,478 hours
- Component: Selector Valve
- Component part number: 574205A
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH THE LANDING GEAR WAS SELECTED DOWN ALL THREE GEAR STAYED UP AND LOCKED. AN EMERGENCY GEAR EXTENSION WAS COMPLETED AND THE AIRCRAFT LANDED WITHOUT FURTHER INCIDENT. MAINTENANCE JACKED THE AIRCRAFT AND ATTEMPTED TO COMPLETE GEAR SWINGS WHEN THEY SELECTED GEAR UP THERE WAS NO RESPONSE. MAINTENANCE FOUND THAT THE LANDING GEAR SELECTOR VALVE SOLENOID DID NOT MAKE ANY NOISE WHEN THE GEAR SELECTOR WAS UP OR DOWN. THE LANDING GEAR SELECTOR VALVE SOLENOID WAS REPLACED AND THE GEAR SWUNG WITHOUT FURTHER INCIDENT.
